Existence and multiplicity for radially symmetric solutions to Hamilton-Jacobi-Bellman equations
MetadataShow full metadata
This article concerns the existence and multiplicity of radially symmetric nodal solutions to the nonlinear equation
-M±C (D2u) = μƒ(u) in B,
u = 0 on ∂B,
M±C are general Hamilton-Jacobi-Bellman operators, μ is a real parameter and B is the unit ball. By using bifurcation theory, we determine the range of parameter μ in which the above problem has one or multiple nodal solutions according to the behavior of ƒ at 0 and ∞, and whether ƒ satisfies the signum condition ƒ(s)s > 0 for s ≠ 0 or not.
CitationLi, X., & Yang, B. X. (2021). Existence and multiplicity for radially symmetric solutions to Hamilton-Jacobi-Bellman equations. Electronic Journal of Differential Equations, 2021(31), pp. 1-19.
This work is licensed under a Creative Commons Attribution 4.0 International License.